# SDR CALA2025091108756

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 77,148 hours, 33,191 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING SLIDE INFLATION BOTTLE PINNED FOM,  REMOVED PIN, REACTIVATED RH BOTTLE REF AMM 25-62-00-081-001-A. VERIFIED REMOVAL OF THE PIN FROM THE R/H OFF WING SLIDE BOTTLE IN REF TO AMM 25-62-00-061-001-A.
